# SDR VNAA0608029

- Difficulty date: August 24, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 6,201 hours, 6,283 cycles
- Engine: Ge CF343B1
- System (JASC): 2200 · Auto Flight System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN AUTO PILOT TRIM NU/ND CAUTION MESSAGE WITH BOXED -E- ON PFD-AUTO PILOT INOP-HAND FLYING AIRCRAFT.  MAINTENANCE DEFERRED AUTO PILOT WITH CREW PER MEL 22-10-01 CODE B.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
